advertisement
Question
Posted by: Sallentia | 2007/03/12

The pill-help!!!

I have been on triphasil for 2 years now and have been getting facial hair. could the pill be causing this? Also which pill can increase your breast size?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill shuld not cause increased facial hair. The Pill does not generally increase breast size though this occasionally occurs in some women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: LIz | 2007/03/12

Triphasil is awful!!! It completely messed me up. I have strong facial hair, and extreme hormonal imbalaces. Try to change pills asap!

Reply to LIz
Posted by: Lyn | 2007/03/12

Hi Sallentia

I believe Triphasil is quite a strong pill and won't be surprised at all if this is what is giving you facial hair. There are lots of hormones in the pill, so I think speak to your gynae to maybe change to a lighter pill that won't have such side-effects. And as far as I know the pill can make your breasts get bigger.

Take care.
Lyn

Reply to Lyn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement